# SDR AALA202412097441

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 35,080 hours, 14,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 4R DIFFICULT TO ARM. MAINTENANCE CLEANED AND LUBRICATED 4R DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 12-22-52.
